Translator Disclaimer
April, 2020 A Note on Number Knots and the Splitting of the Hilbert Class Field
Yih-Jeng Yu
Taiwanese J. Math. 24(2): 283-300 (April, 2020). DOI: 10.11650/tjm/190703

Abstract

Several number knots are defined including the five knots introduced by W. Jehne. The question of the splitting of the group extension of the Hilbert class field can be read off in terms of the triviality of these knots.

Citation

Download Citation

Yih-Jeng Yu. "A Note on Number Knots and the Splitting of the Hilbert Class Field." Taiwanese J. Math. 24 (2) 283 - 300, April, 2020. https://doi.org/10.11650/tjm/190703

Information

Received: 23 August 2018; Revised: 6 May 2019; Accepted: 3 July 2019; Published: April, 2020
First available in Project Euclid: 11 July 2019

zbMATH: 07192935
MathSciNet: MR4078198
Digital Object Identifier: 10.11650/tjm/190703

Subjects:
Primary: 12F10
Secondary: 11R32, 11R34

Rights: Copyright © 2020 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.24 • No. 2 • April, 2020
Back to Top